# SDR AALA201905069016

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 54,813 hours, 31,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU BATTERY FAULT AFTER OPERATIONS TEST OF THE ESCAPE FACILITIES PER JOBCARD 26L000025011. MAINTENANCE REPLACED BATTERY PER 33-51-38-000-001-A.
